# SDR RAIA00201026

- Difficulty date: January 20, 2002
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N565HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41082
- Aircraft time: 12,745 hours, 14,375 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Condition: Faulty
- Location: Stall Warning
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5512-STL LEFT STALL CAPTION LIGHT ILLUMINATED DURING TAXI.  MAINTENANCE REMOVED AND REPLACED THE LEFT AOA SENSOR.
